# SDR ASAA9710035

- Difficulty date: May 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 65468807
- Condition: Corroded
- Location: Bs 907
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING C-CHECK, THE SPLICE STRAP AT BS 907 WAS FOUND TO BE CORRODED AND CRACKED BETWEEN STRINGERS 23L AND 24L.  REPAIRED PER EA 5330-01289, TELEX ASA-SEA-97-0137TR AND TELEX ASA-SEA-97-0188RR.  (M)
